I'm finally starting to realize that I have epilepsy. The seizures are mild but real. Instead of denying it I have to accept it. This is the second time that I was not allowed to drive for six months.
So I'll try to get enough sleep, avoid stress and find the right medications.
This past week Lynette made pulled pork in our slow cooker for dinner with some friends. They loved it. We both hated it. Maybe they were just being kind.
Yesterday we saw the movie "Split". I did not care for it. It was slow and not realistic.
Afterwards we ate at the Outback restaurant. We overate steak and a chocolate cake topped with vanilla ice cream!
Today I had my four hour IVIG treatment. I took an hour nap, ate a peanut butter sandwich with cranberries in it and searched through the web on my tablet.
It takes a lot of money to buy all the food needed to gain so much weight.
Is it gluttony?
It can actually be a disease.
"The hormones leptin, insulin, oestrogens, androgens and growth hormone influence our appetite, metabolism and body fat distribution. People who are obese have hormone levels that encourage the accumulation of body fat."
I've been using the drug samples my doctor gave me. The medication makes me feel tired and in a low mood most of the day. I still do what I used to do but I need a short nap almost every day.
I asked the pharmacist for only a fifteen day supply to make sure it agreed with me before buying a month's worth. It was not something they usually stocked so I had my wife Lynette bring me back a few days later. I still had some of the samples from the doctor.
"Vimpat" is the name of the medication for seizures. For a fifteen day supply the price is $387, and that's with my insurance! It would be almost $800 for a month's supply.
The pharmacy aide asked if I still wanted to buy it. I did not buy it.
I left a message with my doctor's office. There must be another medication that's affordable, maybe with milder side effects.
The problem now is how will I taper off this medication and start on the new. I have enough for five more days.